I have read online not to take any vitamins/supplements as it may increase bruising. Is this true?
Depending on what vitamins and supplements you’re taking, it is best to have a complimentary consultation with our experienced medical practitioners, so you can advise us exactly what supplements you’re taking to make sure nothing is contraindicated to your treatment. In saying that, ‘general’ supplements, such as multi-vitamins, aren’t necessarily contraindicated to treatment. However, some supplements such as fish oil, pain relief medications containing Iboprofen and green tea thin the blood. This means that it significantly increases your risk of bleeding and bruising. Please keep this in mind, especially if you’re having dermal filler injections. If you’re not under the prescription and care from your medical practitioner to take the blood thinning medications, I normally advise my patients to discontinue taking them for 1-2 weeks before injections. If there is too much blood in thto tissue from where you’ve bled from an injection, the rest of the dermal filler treatment may not able to be performed, as the area cannot be injected again.